# SDR 2007UALA03201

- Difficulty date: August 16, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,529 hours, 8,952 cycles
- Engine: Pwa PW4056
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47041
- Condition: Burned
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RAMP TURNBACK DUE TO BURNING SMELL AT COCKPIT DOOR AREA.  REPLACED COCKPIT DOOR STRIKER ASSY.  SMELL GONE, OP CHECKED NORMALLY.
